# SDR QXEA200602677

- Difficulty date: September 29, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,982 hours, 30,256 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT WING FRONT SPAR, UPPER CAP AJACENT TO PANEL 261DT, STATION YW62 HAS 8 SMOKING RIVETS.  REPAIRED IAW SRM 51-40-11.
